# SDR DHL9872135D

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Damaged
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RT FWD EMERGENCY EXIT DOOR AFT TE SURFACE SKIN DAMAGED.  ROUTED OUT DAMAGE AND INSTALLED DOUBLER REPAIR PER SRM 52-20-2, 4 X 8.  N/R 3076.
